Application of the method of Lyapunov functions in the problem of Poisson stability
Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 446-452
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_3_a7,
author = {N. S. Fal'ko},
title = {Application of the method of {Lyapunov} functions in the problem of {Poisson} stability},
journal = {Differencialʹnye uravneni\^a},
pages = {446--452},
year = {1989},
volume = {25},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_3_a7/}
}
N. S. Fal'ko. Application of the method of Lyapunov functions in the problem of Poisson stability. Differencialʹnye uravneniâ, Tome 25 (1989) no. 3, pp. 446-452. http://geodesic.mathdoc.fr/item/DE_1989_25_3_a7/